EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 6 June 2010. For the current production of this journal, please refer to http://www.springer.com/mathematics/geometry/journal/40062.

On the homotopy classification of maps

On the homotopy classification of maps

Samson Saneblidze

We establish certain conditions which imply that a map $f:X\rightarrow Y$ of topological spaces is null homotopic when the induced integral cohomology homomorphism is trivial; one of them is: $H^*(X)$ and $\pi_*(Y)$ have no torsion and $H^*(Y)$ is polynomial.

Journal of Homotopy and Related Structures, Vol. 4(2009), No. 1, pp. 347-357